# SDR ASAA2015092913277

- Difficulty date: September 29, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 1,054 hours, 329 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"ZONE TEMP" ILLUMINATED AFTER ENGINE START DURING RECALL ON CONT CABIN TEMP SELECTOR.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW 21-61-00-700-806.  NO FAULTS NOTED AT THIS TIME.
